American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 168 found      Go to page: 1 2 3 4 > >>

[1] F. A. Sukochev. On a conjecture of A. Bikchentaev. Proceedings of Symposia in Pure Mathematics 87 327-339.
Book volume table of contents   
View Article: PDF

[2] Werner J. Ricker and Luis Rodríguez-Piazza. Absolutely summing multiplier operators in $L^p (G)$ for $p > 2$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] V. A. Sloushch. Cwikel type estimate as a consequence of certain properties of the heat kernel. St. Petersburg Math. J. 25 (2014) 835-854.
Abstract, references, and article information   
View Article: PDF

[4] Jordi Pau. A remark on Schatten class Toeplitz operators on Bergman spaces. Proc. Amer. Math. Soc. 142 (2014) 2763-2768.
Abstract, references, and article information   
View Article: PDF

[5] Peikee Lin, Bünyamin Sarı and Bentuo Zheng. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 1669-1680.
Abstract, references, and article information   
View Article: PDF

[6] Félix Cabello Sánchez. There is no strictly singular centralizer on $L_p$. Proc. Amer. Math. Soc. 142 (2014) 949-955.
Abstract, references, and article information   
View Article: PDF

[7] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[8] Jerry Lopez and Deguang Han. Discrete Gabor frames in $\ell^2(\mathbb{Z}^d)$. Proc. Amer. Math. Soc. 141 (2013) 3839-3851.
Abstract, references, and article information   
View Article: PDF

[9] A. V. Sobolev. Pseudo-differential operators with discontinuous symbols: Widom's Conjecture. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[10] Guy H. Flint, Ben de Pagter and Fedor A. Sukochev. The Dixmier approximation theorem in algebras of measurable operators. Proc. Amer. Math. Soc. 141 (2013) 909-918.
Abstract, references, and article information   
View Article: PDF

[11] Quanlei Fang and Jingbo Xia. Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''. Proc. Amer. Math. Soc. 141 (2013) 363-368.
Abstract, references, and article information   
View Article: PDF

[12] Jordi Pau and José Ángel Peláez. Volterra type operators on Bergman spaces with exponential weights. Contemporary Mathematics 561 (2012) 239-252.
Book volume table of contents   
View Article: PDF

[13] Elói Medina Galego and Ronald Paternina Salguedo. Geometric relations between spaces of nuclear operators and spaces of compact operators. Proc. Amer. Math. Soc. 140 (2012) 1643-1658. MR 2869149.
Abstract, references, and article information   
View Article: PDF

[14] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF

[15] G. G. Amosov, A. D. Baranov and V. V. Kapustin. On perturbations of the isometric semigroup of shifts on the semiaxis. St. Petersburg Math. J. 22 (2011) 515-528. MR 2768959.
Abstract, references, and article information   
View Article: PDF

[16] Quanlei Fang and Jingbo Xia. Multipliers and essential norm on the Drury-Arveson space. Proc. Amer. Math. Soc. 139 (2011) 2497-2504. MR 2784815.
Abstract, references, and article information   
View Article: PDF

[17] Cándido Piñeiro and Juan Manuel Delgado. $p$-Convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact. Proc. Amer. Math. Soc. 139 (2011) 957-967. MR 2745647.
Abstract, references, and article information   
View Article: PDF

[18] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF

[19] Barry Simon. Localization in the Anderson model following Aizenman-Molchanov. Math. Surveys Monogr. 120 (2010) 113-116.
Book volume table of contents   
View Article: PDF

[20] Barry Simon. An introduction to the theory on a Banach space. Math. Surveys Monogr. 120 (2010) 81-84.
Book volume table of contents   
View Article: PDF

[21] Barry Simon. Trace Ideals and Their Applications. Math. Surveys Monogr. 120 (2010) MR MR2154153.
Book volume table of contents   

[22] Barry Simon. Spectral theory of rank one perturbations. Math. Surveys Monogr. 120 (2010) 105-112.
Book volume table of contents   
View Article: PDF

[23] Barry Simon. Bound state problems. Math. Surveys Monogr. 120 (2010) 61-66.
Book volume table of contents   
View Article: PDF

[24] Barry Simon. Borel transforms, the Krein spectral shift, and all that. Math. Surveys Monogr. 120 (2010) 85-103.
Book volume table of contents   
View Article: PDF

[25] Barry Simon. Trace, determinant, and Lidskii's theorem. Math. Surveys Monogr. 120 (2010) 31-36.
Book volume table of contents   
View Article: PDF

[26] Barry Simon. Preliminaries. Math. Surveys Monogr. 120 (2010) 1-16.
Book volume table of contents   
View Article: PDF

[27] Barry Simon. Calkin's theory of operator ideals and symmetrically normed ideals; convergence theorems for $\mathcal {J}_P$. Math. Surveys Monogr. 120 (2010) 17-29.
Book volume table of contents   
View Article: PDF

[28] Barry Simon. The Xi function. Math. Surveys Monogr. 120 (2010) 117-125.
Book volume table of contents   
View Article: PDF

[29] Barry Simon. Fredholm theory. Math. Surveys Monogr. 120 (2010) 45-52.
Book volume table of contents   
View Article: PDF

[30] Barry Simon. Regularized determinants and renormalization in quantum field theory. Math. Surveys Monogr. 120 (2010) 75-80.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 168 found      Go to page: 1 2 3 4 > >>